Processing math: 100%
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, 2010, Issue 1(20), Pages 6–15
DOI: https://doi.org/10.14498/vsgtu735
(Mi vsgtu735)
 

This article is cited in 11 scientific papers (total in 13 papers)

Differential Equations

Hoff Equation Stability on a Graph

G. A. Sviridyuka, S. A. Zagrebinaa, P. O. Pivovarovab

a Dept. of Mathematical Physics Equations, Southern Ural State University, Chelyabinsk
b Dept. of Mathematical Analysis, Magnitogorsk State University, Magnitogorsk (published under the terms of the Creative Commons Attribution 4.0 International License)
References:
Abstract: We consider the stability of stationary solutions of the Hoff equation on a graph, which is a model design of I-beams. The basic approach second Lyapunov method, modified according to our situation. In the end explains the technical meaning of the parameter λ0.
Keywords: Hoff equations, stability, Lyapunov function, graph.
Original article submitted 04/IX/2009
revision submitted – 13/III/2010
Bibliographic databases:
Document Type: Article
UDC: 517.9
MSC: 35B35, 35K70
Language: Russian
Citation: G. A. Sviridyuk, S. A. Zagrebina, P. O. Pivovarova, “Hoff Equation Stability on a Graph”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(20) (2010), 6–15
Citation in format AMSBIB
\Bibitem{SviZagPiv10}
\by G.~A.~Sviridyuk, S.~A.~Zagrebina, P.~O.~Pivovarova
\paper Hoff Equation Stability on a Graph
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2010
\vol 1(20)
\pages 6--15
\mathnet{http://mi.mathnet.ru/vsgtu735}
\crossref{https://doi.org/10.14498/vsgtu735}
Linking options:
  • https://www.mathnet.ru/eng/vsgtu735
  • https://www.mathnet.ru/eng/vsgtu/v120/p6
  • This publication is cited in the following 13 articles:
    1. A. A Zamyshlyaeva, E. V Bychkov, “INITIAL BOUNDARY VALUE PROBLEM FOR THE NONLINEAR MODIFIED BOUSSINESQ EQUATION”, Differencialʹnye uravneniâ, 60:8 (2024), 1076  crossref
    2. M. A. Sagadeeva, A. V. Generalov, “Numerical solution for non-stationary linearized Hoff equation defined on geometrical graph”, J. Comp. Eng. Math., 5:3 (2018), 61–74  mathnet  crossref  mathscinet  elib
    3. A. M. Akhtyamov, Kh. R. Mamedov, E. N. Yilmazoglu, “Boundary inverse problem for star-shaped graph with different densities strings-edges”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:3 (2018), 5–17  mathnet  crossref  elib
    4. P. O. Moskvicheva, “Chislennyi eksperiment dlya obobschennogo uravneniya Khoffa v oblasti”, Vyrozhdennye polugruppy i propagatory uravnenii sobolevskogo tipa, Materialy dokladov Mezhdunarodnogo simpoziuma, Chelyabinsk, 2014, 59–64  elib
    5. “Georgii Anatolevich Sviridyuk (k shestidesyatiletiyu so dnya rozhdeniya)”, Vestnik Yuzhno-Uralskogo gosudarstvennogo universiteta. Seriya: Matematicheskoe modelirovanie i programmirovanie, 2012, no. 5, 112–120  elib
    6. S. I. Kadchenko, S. N. Kakushkin, “Vychislenie znachenii sobstvennykh funktsii diskretnykh poluogranichennykh snizu operatorov metodom regulyarizovannykh sledov”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 6(97), 13–21  mathnet
    7. S. I. Kadchenko, S. N. Kakushkin, “Chislennye metody nakhozhdeniya sobstvennykh chisel i sobstvennykh funktsii vozmuschennykh samosopryazhennykh operatorov”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 13, 45–57  mathnet
    8. S. I. Kadchenko, S. N. Kakushkin, “Algoritm nakhozhdeniya znachenii sobstvennykh funktsii vozmuschennykh samosopryazhennykh operatorov metodom regulyarizovannykh sledov”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 14, 83–88  mathnet
    9. S. A. Zagrebina, “Mnogotochechnaya nachalno-konechnaya zadacha dlya lineinoi modeli Khoffa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 11, 4–12  mathnet  zmath  elib
    10. S. I. Kadchenko, S. N. Kakushkin, “Nakhozhdenie znachenii pervykh sobstvennykh funktsii vozmuschennykh diskretnykh operatorov s prostym spektrom”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 11, 25–32  mathnet
    11. S. I. Kadchenko, S. N. Kakushkin, “Chislennyi metod nakhozhdeniya sobstvennykh chisel i algoritm vychisleniya znachenii sobstvennykh funktsii vozmuschennykh diskretnykh operatorov”, Vestnik Magnitogorskogo gosudarstvennogo universiteta, 2012, no. 12, 96–115  elib
    12. P. O. Pivovarova, “Neustoichivost reshenii uravnenii Khoffa na grafe. Chislennyi eksperiment”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 7, 71–74  mathnet  zmath  elib
    13. A. V. Keller, “K 20-letiyu seminara po uravneniyam sobolevskogo tipa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 9, 119–121  mathnet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Statistics & downloads:
    Abstract page:847
    Full-text PDF :293
    References:96
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025